# SDR HALA0700140

- Difficulty date: March 28, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-300
- Aircraft serial: 28141
- Aircraft time: 19,520 hours, 3,815 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LEFT ENGINE SURGING EPR .01 TO .02 N1 .1 TO .3 TENTHS IN CRUISE FLT LEVEL 350.  FOLLOWED PROCEDURES IN FIM 73-21-00 TESTED PIMU NO FAULTS NOTED.  CHECKED FUEL FILTER AND EGT HARNESS NO FAULTS NOTED NOTIFIED MOC .  OK FOR SERVICE.
